Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Penis does not get hard. Had hernia operation and on heart pills. Use Viagra. Help?

User rating for this question
Excellent
Answered by

Oncologist
Practicing since : 2002
Answered : 2435 Questions
Question
My penis does not get hard, I had a hernia operation and on heart pills. Have CHF. I use viaguraa and PGE-PAPA_ PHENT 20 MCG before.
Posted Tue, 24 Sep 2013 in Sexual Problems
 
 
Answered by Dr. Robert Galamaga 9 minutes later
Brief Answer:
Visit Urologist

Detailed Answer:
Hello and thank you for sending your question.

I can appreciate that this particular situation is affecting your quality of life. i would recommend that you obtain a referral to see a urologist. This type of physician specializes in these particular issues. This is especially important in your consideration with your history of heart disease. Some of the medications that are available can be XXXXXXX to use in a setting of heart failure or coronary artery disease.

a urologist may have a therapeutic alternatives for you. I would recommend that you try to obtain referral and discuss this with that particular position.

Thanks again for sending your question.

Dr. Galamaga
Above answer was peer-reviewed by
 
Follow-up: Penis does not get hard. Had hernia operation and on heart pills. Use Viagra. Help? 22 minutes later
I visited the urologist last year. He gave the PGE1-PAPA-PHENT 20 MCG with needles to inject. It got semi hard, not hard enough to enter.
 
 
Answered by Dr. Robert Galamaga 6 hours later
Brief Answer:
Recommendations

Detailed Answer:
Hello and thank you for the additional information.

I would recommend that you request a follow-up consultation with the urologist.

The urologist may discuss additional possibilities including a prosthetic device or pump which might help you regain some function.

Dr Galamaga
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor